# SDR CA040721003

- Difficulty date: July 16, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 6,721 hours
- Engine: Pwa S3H1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: PN15373
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: TO
- How discovered: B
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT EXPERIENCED PARTIAL POWER INTERUPTION ON TAKEOFF.  ABORTED TAKEOFF.  BORESCOPE INSPECTION DISCOVERED BROKEN PISTON IN NR 1 CYLINDER.  PISTON REPLACED WITH OVERHAULED ASSEMBLY AND ENGINE RE-ASSEMBLED AND TESTED SERVICEABLE.
